# SDR 04FDEA01244

- Difficulty date: May 12, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Thru Bolt
- Part number: NAS6406U31D
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RIGHT HINGE HAS EXCESSIVE PLAY.  REMOVED AND REPLACED TAIL CONE RIGHT HINGE THRU BOLT IAW MM 53-52-00-2 AT MAE.
